# SDR 2002F00746

- Difficulty date: May 27, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT FUEL TANK INTERIOR WEB CRACKED, BELOW RIB STATION 436.5.  (M)
